Volume 5 Number 1 (Jan. 2010)
Home > Archive > 2010 > Volume 5 Number 1 (Jan. 2010) >
JSW 2010 Vol.5(1): 65-72 ISSN: 1796-217X
doi: 10.4304/jsw.5.1.65-72

k out of n Oblivious Transfer Protocols from Bilinear Pairings

Qin Jing1, Zhao Hua-wei2
1School of Mathematics, Shandong University, Jinan, P.R.China
2School of Computer and Information Engineering, Shandong University of Finance, Jinan,P.R.China

Abstract—Two non-interactive three parties k out of n oblivious transfer protocols k n OT (where 0
Index Terms—oblivious transfer, malicious oblivious transfer, bilinear pairing, bilinear Diffie-Hellman problems.

[PDF]

Cite: Qin Jing, Zhao Hua-wei, "k out of n Oblivious Transfer Protocols from Bilinear Pairings," Journal of Software vol. 5, no. 1, pp. 65-72, 2010.

General Information

ISSN: 1796-217X (Online)
Frequency:  Bimonthly (Since 2020)
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, Google Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Jun 22, 2020 News!

    Papers published in JSW Vol 14, No 1- Vol 15 No 4 have been indexed by DBLP     [Click]

  • Sep 13, 2021 News!

    The papers published in Vol 16, No 6 have all received dois from Crossref    [Click]

  • Jan 28, 2021 News!

    [CFP] 2021 the annual meeting of JSW Editorial Board, ICCSM 2021, will be held in Rome, Italy, July 21-23, 2021   [Click]

  • Sep 13, 2021 News!

    Vol 16, No 6 has been published with online version     [Click]